CSpace

Browse/Search Results:  1-10 of 54 Help

Selected(0)Clear Items/Page:    Sort:
(CO)HOMOLOGY SELF-CLOSENESS NUMBERS OF SIMPLY-CONNECTED SPACES 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2021, 卷号: 23, 期号: 1, 页码: 1-16
Authors:  Li, Pengcheng
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
self-homotopy equivalence  self-closeness number  cofibration  
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Energy and quadratic invariants preserving (EQUIP) multi-symplectic methods for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 418, 页码: 18
Authors:  Chen, Chuchu;  Hong, Jialin;  Sim, Chol;  Sonwu, Kwang
Favorite  |  View/Download:3/0  |  Submit date:2020/10/12
Hamiltonian wave equations  Energy preservation  EQUIP multi-symplectic methods  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Combinatorics of double loop suspensions, evaluation maps and Cohen groups 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2020, 卷号: 72, 期号: 3, 页码: 847-889
Authors:  Huang, Ruizhi;  Wu, Jie
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
double loop suspensions  homotopy exponents  Barratt-Cohen conjecture  Milgram's model  preoperad  permutohedra  evaluation maps  bi-Delta-groups  Cohen groups  shuffle relations  
Holomorphic Invariants of Bounded Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 2, 页码: 1204-1217
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Squeezing function  Fridman invariant  p-Bergman kernel  Plurisubharmonic variation  
Duality of graph invariants 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 14
Authors:  Bu, Kaifeng;  Gu, Weichen;  Jaffe, Arthur
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
duality  graph invariants  quantum non-locality  
Modified averaged vector field methods preserving multiple invariants for conservative stochastic differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Stochastic differential equations  Invariants  Conservative methods  Mean square convergence order  Quadrature formula  
Zero-sum invariants on finite abelian groups with large exponent 期刊论文
DISCRETE MATHEMATICS, 2019, 卷号: 342, 期号: 12, 页码: 7
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Davenport constant  Erdos-Ginzburg-Ziv constant  Zero-sum theory  Finite abelian group  
CM values of Green functions associated to special cycles on Shimura varieties with applications to Siegel 3-fold X-2(2) 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 203, 页码: 155-210
Authors:  Yu, Peng
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Shimura varieties  Complex multiplication  Siegel-Weil formula